# SDR TWAA9910302

- Difficulty date: July 14, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N981Z
- Make and model: Doug DC-9-31
- Aircraft serial: 47345
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OP 16 MAINT CHECK, FOUND RT WING UPPER WING SKIN CRACKED AT FUEL TANK ACCESS PLATE 1410A.  HIGH FREQ EDDY CURRENT ACCOMP PER 51-00-03, PART 6.  CRACK WAS CONTAINED AT PLATE ACCESS HOLE.  REPAIRED PER SRM 57-03 FIG 23.
